Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Selberg trace formula for $ {\rm SL}(3,{\bf Z})\backslash{\rm SL}(3,{\bf R})/{\rm SO}(3,{\bf R})$

Author: D. I. Wallace
Journal: Trans. Amer. Math. Soc. 345 (1994), 1-36
MSC: Primary 11F72
MathSciNet review: 1184117
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we compute the trace formula for $ SL(3,\mathbb{Z})$ in detail and refine it to a greater extent than has previously been done. We show that massive cancellation occurs in the parabolic terms, leading to a far simpler formula than had been thought possible.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F72

Retrieve articles in all journals with MSC: 11F72

Additional Information

PII: S 0002-9947(1994)1184117-4
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia